Jump to content
Important Survey - Please Participate ×

NEED HELP...SHOULD I SWITCH FROM ATIVAN TO KOLNOPINE FOR TAPERING?


[79...]

Recommended Posts

am not new to this forum, unfortunately.

I successfully cold turkey from Ativan 1 mg daily without my doctors consent on Oct.7, 2016 (this year) after three months of almost daily use. Then a major setback. I have tinnitus, resulting I think from the cold turkey from Ativan the first time. On 11/28/16 I let my physician talk me back into the Ativan this time 2 mgs daily, mostly at night for insomnia on a desperate moment. Now, I am experiencing all the bad things I did when I was on it before, including increased anxiety. The dose does nothing to calm me. I am constantly in panic mode.

My question...I go back to my doc on the 22 (next Thursday). Should I suggest a crossover to Klonopin to taper from BENZOS, plus I have heard that Klonopin can relieve tinnitus perception, so maybe my T might quiet down during the process of going off of them? Since my doctor's appointment is one week away, should I start an ativan taper now so my doc knows I am serious, or just stay at this 2 mg a day? Will the Klonopin hopefully help my insomnia and anxiety while I taper? Is it easier to taper from? Ativan cold turkey was tough! Hopefully with me just using it again fora few weeks it might not, along with a proper taper instead of cold turkey!

All suggestions and tips welcome. I just ask that you not be harsh for my moment of weakness, thanks!

Link to comment
Share on other sites

RE: Or should I consider valium? And crossing over...can I just "switch?" Since I have difficulties sleeping would valium be better? Will it bother my tinnitus? Scared!!!!
Link to comment
Share on other sites

×
×
  • Create New...